# SDR DLM88030293

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 37,090 hours, 29,324 cycles
- Engine: Pwa JT8D219
- Engine time: 35,541 hours, 28,472 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Blade
- Part number: JT8D219
- Part serial: 725368
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 35,541 hours, 28,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GSO LEFT ENGINE INGESTED LARGE BIRD.  MANY BLADES BENT AND AT LEAST ONE MIDSPAN SHROUD BROKEN OFF.   REPLACING ENGINE.
